RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 2, Pages 105–120 (Mi izv3592)  

On Cauchy's problem for parabolic systems of differential equations

S. Brook


Full text: PDF file (1304 kB)

Bibliographic databases:
Received: 12.05.1945

Citation: S. Brook, “On Cauchy's problem for parabolic systems of differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 10:2 (1946), 105–120

Citation in format AMSBIB
\Bibitem{Bro46}
\by S.~Brook
\paper On Cauchy's problem for parabolic systems of differential
equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 2
\pages 105--120
\mathnet{http://mi.mathnet.ru/izv3592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=16869}
\zmath{https://zbmath.org/?q=an:0061.22004}


Linking options:
  • http://mi.mathnet.ru/eng/izv3592
  • http://mi.mathnet.ru/eng/izv/v10/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:122
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020